American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53.72) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Chuan-chih Hsiung and Louis W. Stern. Conformality and isometry of Riemannian manifolds to spheres . Trans. Amer. Math. Soc. 163 (1972) 65-73. MR 0284948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alan B. Poritz. A generalization of parallelism in Riemannian geometry, the $C\sp{\omega }$ case . Trans. Amer. Math. Soc. 152 (1970) 461-494. MR 0268813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. J. Ledger and Morio Obata. Compact riemannian manifolds with essential groups of conformorphisms. . Trans. Amer. Math. Soc. 150 (1970) 645-651. MR 0262971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. L. Bishop and B. O’Neill. Manifolds of negative curvature . Trans. Amer. Math. Soc. 145 (1969) 1-49. MR 0251664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yoshihiro Tashiro. Complete Riemannian manifolds and some vector fields . Trans. Amer. Math. Soc. 117 (1965) 251-275. MR 0174022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tilla Klotz. Some geometric consequences of conformal structure . Trans. Amer. Math. Soc. 108 (1963) 38-53. MR 0151901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Noboru Tanaka. Conformal connections and conformal transformations . Trans. Amer. Math. Soc. 92 (1959) 168-190. MR 0124011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1